• Users Online: 138
  • Print this page
  • Email this page
CASE REPORT
Year : 2020  |  Volume : 38  |  Issue : 4  |  Page : 236-239

Stevens–Johnson syndrome and toxic epidermal necrolysis related to immune checkpoint inhibitors: Two cases and literature review


Department of Dermatology, Kaohsiung Chang Gung Memorial Hospital and Chang Gung University, College of Medicine, Kaohsiung, Taiwan

Correspondence Address:
Dr. Kwei-Lan Liu
No. 123, Dapi Rd., Niaosong District, Kaohsiung 83301
Taiwan
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ds.ds_24_20

Rights and Permissions

Immune checkpoint inhibitor-related Stevens–Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN) were rarely reported. We summarized the courses and the characteristics of two cases. The first case was a 74-year-old woman receiving pembrolizumab for Stage 2 urothelial cell carcinoma of the bladder. SJS developed 27 days after the first dose of pembrolizumab. The other case was a 67-year-old woman receiving atezolizumab for Stage 4 renal urothelial cell carcinoma. TEN developed after the eighth cycle of atezolizumab. Both patients were treated with low-dose corticosteroid and supportive management. Their wounds healed without dermatologic sequelae.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed726    
    Printed20    
    Emailed0    
    PDF Downloaded95    
    Comments [Add]    

Recommend this journal